# SDR CALA2017120104286

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 51,695 hours, 22,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATT EMERGENCY L FAILED SYS TEST. RPL EPSU BATT EMERGENCY L. OPS CHK OK.
